# SDR HNAA2010042000082

- Difficulty date: March 30, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 45,186 hours, 49,853 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL AT APPROXIMATELY 60 KNOTS.  ADJUSTED NR 1 CONDITION LEVER MICRO SWITCH AND PERFORMED WORKCARD 31-50-00Q.  OPERATIONAL CHECKED GOOD.
